Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 75, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 22, 2016, 7:01 PM CDT for Glasscock County, Howard County, Martin County, Texas. It was in force for 44 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2016, 7:01 PM CDT (00:01 UTC)
- Expired
- May 22, 2016, 7:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.5 in
- Wind
- 80.0 mph
Counties Glasscock County, TX, Howard County, TX, Martin County, TX
The radar
The Midland/Odessa radar (KMAF), 80 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:02 PM CDT | HAIL 1.75 | Big Spring, TX | 1 MILE WEST OF SCENIC MOUNTAIN HOSPITAL IN BIG SPRING |
| May 22, 7:10 PM CDT | TORNADO | 8 Sw Big Spring, TX | |
| May 22, 7:18 PM CDT | TSTM WND GST 65 | 1 Sse Lomax, TX | |
| May 22, 7:26 PM CDT | HAIL 1.5 | Lees, TX | |
| May 22, 7:26 PM CDT | TORNADO | 2 Nw Lees, TX | |
| May 22, 7:38 PM CDT | HAIL 1.75 | 2 W Forsan, TX | |
| May 22, 7:39 PM CDT | TORNADO | 3 Wnw Lees, TX | |
| May 22, 7:44 PM CDT | TORNADO | 3 W Lees, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:48 PM CDT | Tornado Watch | SPC | 9 hr |
| May 22, 6:55 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3677 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634
WUUS54 KMAF 230001
SVRMAF
TXC173-227-317-230045-
/O.NEW.KMAF.SV.W.0075.160523T0001Z-160523T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
701 PM CDT SUN MAY 22 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOWARD COUNTY IN WESTERN TEXAS...
SOUTHEASTERN MARTIN COUNTY IN WESTERN TEXAS...
NORTHERN GLASSCOCK COUNTY IN WESTERN TEXAS...
* UNTIL 745 PM CDT
* AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELBOW...OR 8
MILES SOUTHWEST OF BIG SPRING...MOVING SOUTHEAST AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
BIG SPRING...COAHOMA...LEES...SOUTH HAVEN|2...FAIRVIEW IN MITCHELL
COUNTY...SOUTH HAVEN...MIDWAY IN HOWARD COUNTY...SAND SPRINGS...LOMAX...
BIG SPRING COUNTRY CLUB...ELBOW...BIG SPRING MCMAHON-WRINKLE AIRPARK
AND FORSAN.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 159 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WESTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WESTERN TEXAS.
LAT...LON 3209 10126 3197 10127 3184 10158 3226 10185
3246 10139 3220 10118 3209 10118
TIME...MOT...LOC 0001Z 304DEG 20KT 3216 10157
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...80MPH
$$
291 follow-up statement
252
WWUS54 KMAF 230021
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
721 PM CDT SUN MAY 22 2016
TXC173-227-317-230045-
/O.CON.KMAF.SV.W.0075.000000T0000Z-160523T0045Z/
HOWARD TX-MARTIN TX-GLASSCOCK TX-
721 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR HOWARD...SOUTHEASTERN MARTIN AND NORTHERN GLASSCOCK COUNTIES...
AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LEES...OR 10
MILES SOUTH OF BIG SPRING...MOVING SOUTHEAST AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND THREE INCH HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
BIG SPRING...COAHOMA...LEES...SOUTH HAVEN|2...FAIRVIEW IN MITCHELL
COUNTY...SOUTH HAVEN...MIDWAY IN HOWARD COUNTY...SAND SPRINGS...LOMAX...
BIG SPRING COUNTRY CLUB...ELBOW...BIG SPRING MCMAHON-WRINKLE AIRPARK
AND FORSAN.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 159 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WESTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WESTERN TEXAS.
LAT...LON 3209 10126 3197 10127 3184 10158 3226 10185
3246 10139 3220 10118 3209 10118
TIME...MOT...LOC 0020Z 304DEG 20KT 3210 10146
TORNADO...POSSIBLE
HAIL...3.00IN
WIND...80MPH
$$
29What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:55 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, May 22, 2:55 PM CDT, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
255 PM CDT SUN MAY 22 2016
.DISCUSSION...
WV imagery shows that the upper ridge has shifted east in response
to the PacNW trough ejecting NE into Alberta. As a result, West
Texas and Southeast New Mexico now sit under SW flow aloft on the
backside of the ridge. At the sfc, mesoanalysis shows the
dryline extending from NW Lea County to eastern Pecos County, and
curving back west into the Big Bend Area. East of this feature,
instability has been increasing over the past few hours, w/a ridge
of 5000+J/kg capes running N-S. Moisture convergence is on the
increase as well, and convection should begin shortly. Along this
axis of instability, mid-lvl LRs are 7C/km or higher, and forecast
to increase into the overnight hours. Deep lyr (0-6km) shear is
also forecast to increase to 50-55 kts east of the dryline this
evening. Wet-bulb zero heights are in the 9-10kft range, so large
hail remains a threat. Sounding profiles again show dcapes in excess
of 1000 J/kg, so damaging winds will be possible as well. Even a
tornado can't be ruled out, as 0-3km helicities increase notably
just east of the dryline into the evening hours. Finally, models
develops a 40-45kt LLJ to keep things going at least into into late
evening. Monday afternoon looks just as bad, if not worse than
today, although forecast higher helicities will be a bit further
west than today's. Nevertheless, we've mentioned svr wx in the grids
for both today and Monday, w/a mention of tornadoes in the HWO. West
of the dryline, Red Flag conditions are noted in the Guadalupes, and
persistence suggests similar conditions Monday.
Otherwise, the general synoptic trend going into this week will be
an upper trough digging down the west coast, keeping West Texas and
Southeast New Mexico under SW flow aloft, w/dryline convection daily
east of this feature, mainly SE zones. Midweek, the trough will
begin moving east, and pass north of the region Friday
night/Saturday. Temps should stay above-normal until late week,
when they'll drop to near-normal as thicknesses decrease w'the
approach of the trough.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 69 94 72 96 / 20 20 20 20
Carlsbad 62 96 59 94 / 10 10 10 10
Dryden 72 89 72 96 / 20 20 20 10
Fort Stockton 69 94 66 94 / 10 10 10 10
Guadalupe Pass 63 87 60 86 / 10 10 10 10
Hobbs 64 92 60 90 / 10 10 10 10
Marfa 55 87 50 85 / 10 10 10 10
Midland Intl Airport 72 95 73 97 / 10 20 20 10
Odessa 71 94 70 95 / 10 10 20 10
Wink 69 96 65 98 / 10 10 10 10
&&
.MAF Watches/Warnings/Advisories...
NM...Red Flag Warning until 9 PM MDT this evening for Guadalupe
Mountains.
Fire Weather Watch from Monday afternoon through Monday evening
for Guadalupe Mountains.
TX...Red Flag Warning until 10 PM CDT /9 PM MDT/ this evening for
Guadalupe Mountains.
Fire Weather Watch from Monday afternoon through Monday evening
for Guadalupe Mountains.
&&
84/44Hazardous weather outlook, May 22, 11:20 AM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1120 AM CDT SUN MAY 22 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-231630- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 1120 AM CDT SUN MAY 22 2016 /1020 AM MDT SUN MAY 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ALONG AND EAST OF A TATUM TO FORT STOCKTON TO BIG BEND LINE. SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAIN...AND ISOLATED TORNADOES. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THIS AFTERNOON AND EVENING FOR THE GUADALUPE MOUNTAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING ACROSS THE PERMIAN BASIN...LOWER TRANS PECOS...AND ROLLING PLAINS. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE OVER THE ROLLING PLAINS TUESDAY AFTERNOON AND EVENING. SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...BRIEF HEAVY RAIN...AND LIGHTNING. A TORNADO OR TWO CANNOT BE RULED OUT. CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE MONDAY AFTERNOON ACROSS THE GUADALUPE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING FOR AREAS ALONG AND EAST OF A TATUM TO FORT STOCKTON TO BIG BEND LINE. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 22, 4:05 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
405 PM CDT SUN MAY 22 2016
TXZ046-051-222145-
MARTIN TX-DAWSON TX-
405 PM CDT SUN MAY 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARTIN AND
SOUTHEASTERN DAWSON COUNTIES UNTIL 445 PM CDT...
AT 405 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF TARZAN...OR 23 MILES NORTHWEST OF STANTON...MOVING
NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAMESA...LOS YBANEZ...FRIENDSHIP...THREE LEAGUES...PATRICIA...SPARENBERG...
TENMILE...MIDWAY IN DAWSON COUNTY...FLOWER GROVE...KLONDIKE AND ACKERLY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WESTERN
TEXAS.
LAT...LON 3270 10169 3254 10169 3228 10201 3236 10220
3275 10200
TIME...MOT...LOC 2105Z 214DEG 14KT 3238 10207
29Special weather statement, May 22, 4:44 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
444 PM CDT SUN MAY 22 2016
TXZ046-047-051-222230-
BORDEN TX-MARTIN TX-DAWSON TX-
444 PM CDT SUN MAY 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BORDEN...NORTHWESTERN
HOWARD...NORTHERN MARTIN AND DAWSON COUNTIES UNTIL 530 PM CDT...
AT 444 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPARENBERG...OR 12 MILES SOUTHEAST OF LAMESA...MOVING NORTHEAST AT 20
MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAMESA...GAIL...MESQUITE...BROWN...O'DONNELL...LOS YBANEZ...HANCOCK...KEY...
THREE LEAGUES...PATRICIA...LENORAH...SPARENBERG...TENMILE...FLOWER GROVE...
LAMESA MUNICIPAL AIRPORT...GRADY...FRIENDSHIP...ARVANA...MIDWAY IN DAWSON
COUNTY AND KLONDIKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WESTERN
TEXAS.
LAT...LON 3252 10158 3253 10169 3240 10169 3224 10182
3243 10214 3296 10191 3296 10122
TIME...MOT...LOC 2144Z 223DEG 19KT 3262 10179
29Local storm report, May 22, 5:55 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
555 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL BROWN 32.43N 101.74W
05/22/2016 E1.75 INCH MARTIN TX PUBLIC
HALF INCH TO GOLF BALL SIZE HAIL.
&&
CMRSpecial weather statement, May 22, 6:25 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 625 PM CDT SUN MAY 22 2016 TXZ075-230015- PECOS TX- 625 PM CDT SUN MAY 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PECOS COUNTY UNTIL 715 PM CDT... AT 624 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF BAKERSFIELD. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL PECOS COUNTY...JUST SOUTH OF INTERSTATE 10. LAT...LON 3086 10192 3069 10200 3073 10233 3083 10234 TIME...MOT...LOC 2324Z 117DEG 1KT 3078 10225 03
Local storm report, May 22, 6:34 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
634 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL BIG SPRING 32.25N 101.48W
05/22/2016 E1.25 INCH HOWARD TX NWS EMPLOYEE
MM 176 ON INTERSTATE 20.
&&
CMRLocal storm report, May 22, 6:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
648 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 6 NW ELBOW 32.22N 101.58W
05/22/2016 E3.00 INCH HOWARD TX TRAINED SPOTTER
&&
CMRThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:14 PM CDT | Tornado Warning | MAF | Glasscock, Howard | 31 min |
| May 22, 7:36 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin | 54 min |
| May 22, 7:41 PM CDT | Tornado Warning | MAF | Glasscock, Howard | 34 min |
| May 22, 8:13 PM CDT | Tornado Warning | MAF | Glasscock | 32 min |
| May 22, 8:42 PM CDT | Tornado Warning | MAF | Glasscock | 33 min |
| May 22, 8:50 PM CDT | Flash Flood Warning | MAF | Glasscock, Howard | 4 hr |
| May 22, 9:10 PM CDT | Tornado Warning | MAF | Glasscock | 35 min |
| May 22, 9:14 PM CDT | Special Weather Statement | MAF | Glasscock | 46 min |
| May 22, 9:20 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland | 55 min |
| May 22, 9:41 PM CDT | Tornado Warning | MAF | Glasscock | 34 min |
| May 22, 10:10 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan | 50 min |
| May 22, 10:56 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan | 49 min |
| May 22, 11:46 PM CDT | Special Weather Statement | MAF | Reagan | 59 min |
| May 23, 4:00 AM CDT | Fire Weather Watch | MAF | 10 hr | |
| May 23, 4:00 AM CDT | Red Flag Warning | MAF | 18 hr | |
| May 23, 2:10 PM CDT | Red Flag Warning | MAF | 32 hr | |
| May 23, 2:40 PM CDT | Special Weather Statement | MAF | Pecos | 50 min |
| May 23, 3:01 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| May 23, 3:21 PM CDT | Special Weather Statement | MAF | Upton | 39 min |
| May 23, 3:27 PM CDT | Special Weather Statement | MAF | Pecos | 48 min |
| May 23, 3:33 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| May 23, 3:52 PM CDT | Special Weather Statement | MAF | Pecos | 38 min |
| May 23, 4:09 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Reagan, Upton | 66 min |
| May 23, 4:33 PM CDT | Special Weather Statement | MAF | Terrell | 42 min |
| May 23, 4:37 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 68 min |
| May 23, 4:57 PM CDT | Special Weather Statement | MAF | Glasscock | 33 min |
| May 23, 5:22 PM CDT | Special Weather Statement | MAF | Howard | 38 min |
| May 23, 5:30 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 45 min |
| May 23, 5:47 PM CDT | Special Weather Statement | MAF | Howard | 43 min |
| May 23, 5:58 PM CDT | Tornado Warning | MAF | Terrell | 32 min |
| May 23, 6:03 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Glasscock, Howard, Mitchell | 57 min |
| May 23, 6:14 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 61 min |
| May 23, 6:21 PM CDT | Special Weather Statement | MAF | Martin | 24 min |
| May 23, 6:42 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 63 min |
| May 23, 6:55 PM CDT | Special Weather Statement | MAF | Howard | 50 min |
| May 23, 6:56 PM CDT | Areal Flood Warning | MAF | Terrell | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.